Long-Time Behaviour of the Solutions for the Multidimensional Kolmogorov-Spieqel-Sivashinsky Equation
Authors: Guo, Bo; Wang, Bi
Source: Acta Mathematica Sinica, Volume 18, Number 3, July 2002 , pp. 579-596(18)
Abstract:In this paper, we study the existence and long-time behaviour of the solutions for the multidimensional Kolmogorov-Spiegel-Sivashinsky equation. We first show the existence of the global solution for this equation, and then prove the existence of the global attractor and establish the estimates of the upper bounds of Hausdorff and fractal dimensions for the attractor. We also obtain the Gevrey class regularity for the solutions and construct an approximate inertial manifold for the system.
Document Type: Research article
Publication date: 2002-07-01